Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Dualité dans le groupe de Grothendieck de la catégorie des représentations lisses de longueur finie d'un groupe réductif $ p$-adique


Author: Anne-Marie Aubert
Journal: Trans. Amer. Math. Soc. 347 (1995), 2179-2189
MSC: Primary 22E50; Secondary 20G05, 20G25, 20G40
Erratum: Trans. Amer. Math. Soc. 348 (1996), 4687-4690.
MathSciNet review: 1285969
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We define an involution on the Grothendieck ring of the category of finite length smooth representations of a $ p$-adic algebraic group, which is a direct analogue Curtis-Alvis duality for finite groups of Lie type. This involution commutes with taking the contragredient, with parabolic induction and, up a few twists, with truncation. It also preserves the irreducible representations up to sign.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22E50, 20G05, 20G25, 20G40

Retrieve articles in all journals with MSC: 22E50, 20G05, 20G25, 20G40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1995-1285969-0
PII: S 0002-9947(1995)1285969-0
Keywords: Reductive algebraic groups over finite and $ p$-adic fields, Coxeter groups, representations
Article copyright: © Copyright 1995 American Mathematical Society